Simple zeropotent paramedial groupoids are balanced. (English) Zbl 1051.20031

Summary: The purpose of this paper is to show that every simple zeropotent paramedial groupoid containing at least three elements is strongly balanced in the sense of T. Kepka and P. Němec [Acta Univ. Palacki. Olomuc., Fac. Rerum Nat., Math. 35, 53-60 (1996; Zbl 0963.20036)].


20N02 Sets with a single binary operation (groupoids)


Zbl 0963.20036
Full Text: DOI EuDML


[1] J. R. Cho, J. Ježek and T. Kepka: Paramedial groupoids (preprint). · Zbl 0955.20043
[2] J. R. Cho, J. Ježek and T. Kepka: Simple paramedial groupoids (preprint). · Zbl 0955.20044
[3] J. Ježek and T. Kepka: Linear equational theories and semimodule representations (preprint). · Zbl 0944.08003 · doi:10.1142/S0218196798000284
[4] T. Kepka and P. Němec: Simple balanced groupoids. Acta Univ. Palack. Olomouc. Fac. Rerum Natur. Math. 35 (1996), 53-60. · Zbl 0963.20036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.